Tylenol

Doctors Weigh In: Avoid Acetaminophen For Babies And Children

Dr. Traver, the specialist in autism, recommends his patients avoid acetaminophen and believes the drug’s connection to autism should be tested further. “The uninformed and indiscriminate administration of acetaminophen has been shown to yield adverse results in certain populations,” Traver explains via Skype. “This needs to be understood and appreciated. We need to keep this in mind.”

At the same time, Traver cautions against laying too much blame on acetaminophen. “It’s not that you never use it or that you always use it. Maybe it’s needed for children with an allergy to ibuprofen. It’s not satanic and Motrin is [not] angelic. I’m not going to say that.”

Robert Sears, M.D., a pediatrician in private practice in Capistrano Beach, California, a founder of the Immunity Education Group, and author of The Autism Book, agrees. Sears says he used to equally recommend acetaminophen or ibuprofen for pain and fever relief but now primarily recommends ibuprofen.

“A few years ago, I became aware of some potential concerns that acetaminophen may reduce glutathione production,” Sears explains. “Glutathione is a natural antioxidant, which helps the body handle toxins. It would therefore not make much sense to give infants a medication which may reduce the ability to handle some of the chemical ingredients in vaccines.”

Maya Shetreat-Klein, M.D., an integrative pediatric neurologist based in New York City, actively discourages parents from giving acetaminophen to children. “Tylenol is most commonly used for fever, which is a healthy immune response to illness that only rarely should be suppressed,” Shetreat-Klein explains via email. “Tylenol also impairs cellular detoxification… Our bodies particularly need this when we are sick or inflamed, so impairing glutathione is the opposite of what you want to do.”


Why You Should Stop Giving Your Kids Tylenol:  http://www.livingwhole.org/why-you-should-stop-giving-your-kids-tylenol/

——————————————————

Tylenol

“Just give them some Tylenol.”  This may very well be one of the most commonly said phrases by pediatricians.  Often times, Tylenol (acetaminophen or paracetamol) is used/recommended as a precursor to things like vaccines or suspected teething pain or fever. Let’s talk about why we should reconsider this lax approach to acetaminophen or paracetamol — which I will refer to as Tylenol.

Tylenol depletes the body of glutathione — a powerful antioxidant crucial in the body’s detoxification process. This article covers it well.  What this article doesn’t mention, is that people with autism have nearly zero glutathione production.

http://m.huffpost.com/us/entry/530494

https://vactruth.com/2016/06/25/acetaminophen-and-autism/?utm_source=facebook&utm_medium=social&utm_campaign=SocialWarfare

There is a growing amount of research exploring a Tylenol/Autism association. Here are a couple of studies on that.

“Compared with controls, children aged 1–5 years with autism were eight times more likely to have become unwell after the MMR vaccine, and were six times more likely to have taken acetaminophen. Children with autism who regressed in development were four times more likely to have taken acetaminophen after the vaccine. Illnesses concurrent with the MMR vaccine were nine times more likely in autistic children when all cases were considered, and 17 times more likely after limiting cases to children who regressed. There was no increased incidence of autism associated with ibuprofen use.”

http://www.greatplainslaboratory.com/home/

This is a great study that looks at Cuba vs. US rates of autism and Tylenol use. The correlation between Tylenol use and autism is astounding. Cuba does not sell Tylenol over the counter, their population is close to 100 percent vaccinated and their autism rate is 1/10 of what it is here.

http://gallery.mailchimp.com/c0d1c54ffaa88beb9fc88ac2a/files/e279fc76-84ca-4e97-9415-93f451988015.pdf?utm_source=International+AIHM+Community&utm_campaign=c07c4aedb8-PC+31%3A+Autism%2C+acetaminophen&utm_medium=email&utm_term=0_0daf915216-c07c4aedb8-351093225

This is an interesting article with a compilation of studies showing that Tylenol is not as safe as it’s mainstream reputation suggests. (I’d like to preface this article, and say that there is sufficient evidence of a vaccine/autism association.)

http://reset.me/story/could-a-common-painkiller-cause-brain-inflammation-and-even-autism-in-children/

I included this article because it represents how disconnected mainstream medicine is in relation to the natural function of the body. Fevers serve a definite purpose in the role of the immune system. By removing the fever, we are prohibiting the body from performing it’s natural response and defense.

http://www.newbeginningsbirthcenter.com/tylenol-no-longer-deemed-a-pain-reliever-for-babies-and-toddlers/

Here is some quick fever info —

100°-102°F (37.8° – 39°C) Low grade fevers: beneficial, desirable range

102°-104°F (39 – 40°C) Average fever: beneficial

Over 104°F (40°C) High fever: causes discomfort, but harmless

Over 106°F (41.1°C) Very high fever: important to bring it down

Over 108°F (42.3°C) Dangerous fever: fever itself can cause brain damage    http://www.seattlechildrens.org/medical-conditions/symptom-index/fever/

Lastly, the practice of giving Tylenol before and/or after vaccination is counterproductive on two fronts. 1.) We know that Tylenol depletes glutathione. When vaccines, which contain toxic ingredients, are injected into the body, Tylenol is actually prohibiting the body’s natural detoxification process, thus, “trapping” the toxins inside the body.  2.)  Tylenol makes the vaccines less effective. This article explains why.

http://www.cbsnews.com/news/study-avoid-tylenol-after-vaccinations/

With all of this evidence showing Tylenol to be more harmful than commonly thought, I hope you’ll all consider a more natural approach to fever and pain management.

9 Vaccines In One Day Cause Autism and Severe Sickness In Child
Ru Andrade shares the story of her child who received 9 vaccines in one day at a 15 month wellness visit and says, “THAT WAS THE DAY WE LOST HER.” Her child was born healthy, but soon after the child was sick on a very regular basis, likely because of the vaccines. At 12 months of age her daughter received the MMR vaccine and that night her daughter screamed in pain and had pain in the head and so she took her child to the hospital. The doctor suspected it was the vaccine that caused the screaming and pain. Amazingly, her child developed the measles from the MMR vaccine. The child was chronically sick. Three months later the child had nine more vaccines and she developed severe sickness, which included fever, cough, trouble breathing, and even staring into space. She would then be diagnosed with Autism two months after the 9 vaccinations. Ru reviewed the doctor charts and realized that her child was always chronically sick after vaccination.
After she began doing research she discovered Jenny McCarthy’s book and also stopped all vaccination, including for her other child. Stopping all vaccination was the best decision she ever made. She got her child into biomedical treatment for Autism and she was able to recover her child after years of biomedical treatment.
Ru opposes mandatory vaccination. She believes all parents should educate themselves before deciding to vaccinate.
http://www.vacfacts.info/glutathione-tylenol-vaccine-adverse-reactions-and-asd.html

Advertisements